CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
On the Dynamics of Entire Maps with Symmetry 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 41
Authors:  Cao, Chun-Lei;  Wang, Yue-Fei
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Fatou set  Julia set  Entire map  Symmetry  Wandering domain  
Toric Difference Variety 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 1, 页码: 173-195
Authors:  Gao Xiao-Shan;  Huang Zhang;  Wang Jie;  Yuan Chun-Ming
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Affine N[x]-semimodule  difference torus  T-orbit  toirc difference ideal  toric difference variety  Z[x]-lattice.  
Complex dynamics in physical pendulum equation with suspension axis vibrations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 55-78
Authors:  Fu, Xiang-ling;  Deng, Jin;  Jing, Zhu-jun
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Pendulum equation  suspension axis vibrations  averaging method  Melnikov's method  bifurcations  chaos  
Minimal-mass blowup solutions of the mass-critical NLS 期刊论文
FORUM MATHEMATICUM, 2008, 卷号: 20, 期号: 5, 页码: 881-919
Authors:  Tao, Terence;  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Hausdorff dimensions of zero-entropy sets of dynamical systems with positive entropy 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2005, 卷号: 120, 期号: 3-4, 页码: 511-519
Authors:  Dai, XP;  Jiang, YP
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
zero-entropy point  zero-entropy set  entropy  Hausdorff dimension  locally expanding map  substitution sequence  
Topological structure of chaos in discrete-time neural networks with generalized input-output function 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2001, 卷号: 11, 期号: 7, 页码: 1835-1851
Authors:  Wang, JL;  Jing, ZJ
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30